Konvexe Untergruppen in algebraischen Zahlkörpern.

Werner Meyer

Mathematische Annalen (1978)

  • Volume: 233, page 275-284
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Meyer, Werner. "Konvexe Untergruppen in algebraischen Zahlkörpern.." Mathematische Annalen 233 (1978): 275-284. <http://eudml.org/doc/163114>.

author = {Meyer, Werner},
journal = {Mathematische Annalen},
pages = {275-284},
title = {Konvexe Untergruppen in algebraischen Zahlkörpern.},
url = {http://eudml.org/doc/163114},
volume = {233},
year = {1978},

AU - Meyer, Werner
TI - Konvexe Untergruppen in algebraischen Zahlkörpern.
JO - Mathematische Annalen
PY - 1978
VL - 233
SP - 275
EP - 284
UR - http://eudml.org/doc/163114
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.